# SDR FDEA201605181653

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE ABOVE NR 1 PYLON, INBD OF SLAT NR 3 THERE IS A CRACK.  INSTALLED FILLER & DOUBLER IAW SRM 57-00-01.
